Rehearsal Schedule

Please be checked in and ready to play at your assigned times. There are 470 people who all need to rehearse and we need to get everyone through as quickly and smoothly as possible. Putting away coats, checking in, etc. should already be comfortably finished before your practice time begins. Everyone must attend all of their assigned rehearsals. You can find directions and more information on elgin.edu/americangrands.

Please be prepared. Write down your piano number on your music beforehand, and make sure that all of your music is performance-ready. Please remove fingernail polish before coming to rehearsal- nail polish can discolor and damage piano keys.

Levels and Music Chart:

Level Music
Early Elementary (EE) Primer Folk Song Medley
Elementary Level (E)  Level 1 Footsteps Following/Take Me Out to the Ball Game
Late Elementary (LE) Level 2A/2B All-Star Marching Band
Late Elementary (LE) Level 2A/2B Central Park Ride
Early Intermediate (EI) Level 3A/3B In the Hall of the Mountain King/Rock Around the Clock
Early Intermediate (EI) Level 3A/3B Sneaky Fox Boogie/Arabian Nights
Intermediate (I-4) Level 4 Heart and Soul/Raiders March
Intermediate (I-5) Level 5 Crocodile Rock/Latin Rhythms
Late Intermediate (LI) Level 6 Champagne Toccata/Lady Gaga Fugue
Early Advanced (EA) Level 6+ Perpetual Commotion/Beethoven’s Fifth Symphony
Advanced/Teacher/Professional Beyond Level 6+ Star Spangled Banner/William Tell Overture
Advanced/Teacher/Professional Beyond Level 6+ Malagueña
Advanced/Teacher/Professional Beyond Level 6+ Jupiter
Advanced/Teacher/Professional Beyond Level 6+ Stars and Stripes Forever

Saturday, January 11 at Elgin Community College

Levels 4 and under rehearse on this date. 

  • 10 a.m. - Folk Song Medley (1 p.m. Performance)
  • 10:30 a.m. - Folk Song Medley (4 p.m. Performance)
  • 11 a.m. - Footsteps Following/Take Me Out to the Ball Game (1 p.m. Performance)
  • 11:10 a.m. - Footsteps Following/Take Me Out to the Ball Game (4 p.m. Performance)
  • 11:20 a.m. - Footsteps Following/Take Me Out to the Ball Game (7 p.m. Performance)
  • 11:30 a.m. - Break – 10 minutes
  • 11:40 a.m. - Central Park Ride (1 p.m. Performance)
  • 11:50 a.m. - Central Park Ride (4 p.m.Performance)
  • 12 p.m. - Central Park Ride (7 p.m.Performance)
  • 12:10 p.m. - All-Star Marching Band (1 p.m.Performance)
  • 12:20 p.m. - All-Star Marching Band (4 p.m. Performance)
  • 12:30 p.m. - All-Star Marching Band (7 p.m. Performance)
  • 12:40 p.m. - Break – 10 minutes
  • 12:50 p.m. - In the Hall of the Mountain King/Rock Around the Clock (1 p.m. Performance)
  • 1:05 p.m. - In the Hall of the Mountain King/Rock Around the Clock (4 p.m. Performance)
  • 1:20 p.m. - In the Hall of the Mountain King/Rock Around the Clock (7 p.m. Performance)
  • 1:35 p.m. - Sneaky Fox Boogie/Arabian Nights (1 p.m. Performance)
  • 1:50 p.m. - Sneaky Fox Boogie/Arabian Nights (7 p.m. Performance)
  • 2:05 p.m. - Break – 10 minutes
  • 2:15 p.m. - Heart and Soul/Raiders March (1 p.m. Performance)
  • 2:30 p.m. - Heart and Soul/Raiders March (4 p.m. Performance)
  • 2:45 p.m. - Heart and Soul/Raiders March (7 p.m. Performance)

Sunday, January 12 at Elgin Community College

Levels 5 and above rehearse on this date. 

  • 12:30 p.m. - Crocodile Rock/Latin Rhythms (1 p.m. Performance)
  • 12:50 p.m. - Crocodile Rock/Latin Rhythms (4 p.m. Performance)
  • 1:10 p.m. - Crocodile Rock/Latin Rhythms (7 p.m.  Performance)
  • 1:30 p.m. - Break – 10 minutes
  • 1:40 p.m. -  Champagne Toccata/Lady Gaga Fugue (1 p.m. Performance)
  • 2 p.m. -  Champagne Toccata/Lady Gaga Fugue (4 p.m.  Performance)
  • 2:20 p.m. - Champagne Toccata/Lady Gaga Fugue (7 p.m. Performance)
  • 2:40 p.m. - Break – 10 minutes
  • 2:50 p.m. - Perpetual Commotion/Beethoven’s Fifth (1 p.m. Performance)
  • 3:15 p.m. - Perpetual Commotion/Beethoven’s Fifth (4 p.m.  Performance)
  • 3:40 p.m. - Perpetual Commotion/Beethoven’s Fifth (7 p.m.  Performance)
  • 4:05 p.m. - Break – 10 minutes
  • 4:15 p.m. - Jupiter (1 p.m. Performance)
  • 4:35 p.m. - William Tell Overture/Star Spangled Banner (1 p.m. Performance)
  • 4:55 p.m. - Malagueña (1 p.m. Performance)
  • 5:10 p.m. - Stars & Stripes Forever (1 p.m. Performance)
  • 5:25 p.m. - Jupiter (4 p.m. / 7 p.m. Performance)
  • 5:45 p.m. - William Tell Overture/Star Spangled Banner (4 p.m. / 7 p.m. Performance)
  • 6:05 p.m. - Malagueña (4 p.m. / 7 p.m. Performance)
  • 6:20 p.m. - Stars & Stripes Forever (4 p.m. / 7 p.m. Performance)

Tuesday, January 21 at Elgin Community College

  • 4 p.m. - Folk Song Medley (1 p.m. Performance)
  • 4:15 p.m. - Folk Song Medley (4 p.m. Performance)
  • 4:30 p.m.  - Footsteps Following/Take Me Out to the Ball Game (1 p.m. Performance)
  • 4:40 p.m. - Footsteps Following/Take Me Out to the Ball Game (4 p.m. Performance)
  • 4:50 p.m. - Footsteps Following/Take Me Out to the Ball Game (7 p.m. Performance)
  • 5 p.m. -  Central Park Ride (1 p.m. Performance)
  • 5:10 p.m. - Central Park Ride (4 p.m. Performance)
  • 5:20 p.m. ­- Central Park Ride (7 p.m. Performance)
  • 5:30 p.m. - All-Star Marching Band (1 p.m. Performance)
  • 5:40 p.m. - All-Star Marching Band (4 p.m. Performance)
  • 5:50 p.m. - All-Star Marching Band (7 p.m. Performance)
  • 6 p.m. - In the Hall of the Mountain King/Rock Around the Clock (1 p.m. Performance)
  • 6:15 p.m. - In the Hall of the Mountain King/Rock Around the Clock (4 p.m. Performance)
  • 6:30 - In the Hall of the Mountain King/Rock Around the Clock (7 p.m. Performance)
  • 6:45 p.m. - Sneaky Fox Boogie/Arabian Nights (1 p.m. Performance)
  • 7 p.m. - Sneaky Fox Boogie/Arabian Nights (7 p.m. Performance)
  • 7:15 p.m. - Heart and Soul/Raiders March (1 p.m. Performance)
  • 7:30 p.m. - Heart and Soul/Raiders March (4 p.m. Performance)
  • 7:45 p.m. - Heart and Soul/Raiders March (7 p.m. Performance)

Wednesday, January 22 at Elgin Community College

  • 4 p.m. - Crocodile Rock/Latin Rhythms (1 p.m. Performance)
  • 4:20 p.m. - Crocodile Rock/Latin Rhythms (4 p.m. Performance)
  • 4:40 p.m. - Crocodile Rock/Latin Rhythms (7 p.m. Performance)
  • 5 p.m. - Champagne Toccata/Lady Gaga Fugue (1 p.m. Performance)
  • 5:20 p.m. - Champagne Toccata/Lady Gaga Fugue (4 p.m.  Performance)
  • 5:40 p.m. - Champagne Toccata/Lady Gaga Fugue (7 p.m. Performance)
  • 6 p.m. - Perpetual Commotion/Beethoven’s Fifth (1 p.m. Performance)
  • 6:25 p.m. - Perpetual Commotion/Beethoven’s Fifth (4 p.m. Performance)
  • 6:50 p.m. - Perpetual Commotion/Beethoven’s Fifth (7 p.m. Performance)
  • 7:15 p.m. - Jupiter (1 p.m. Performance)
  • 7:35 p.m. - William Tell Overture/Star Spangled Banner (1 p.m. Performance)
  • 7:55 p.m. - Malagueña (1 p.m. Performance)
  • 8:10 p.m. - Stars & Stripes Forever (1 p.m. Performance)
  • 8:25 p.m. - Jupiter (4 p.m. / 7 p.m.  Performance)
  • 8:45 p.m. - William Tell Overture/Star Spangled Banner (4 p.m. / 7 p.m.  Performance)
  • 9:05 p.m. - Malagueña (4 p.m. / 7 p.m.  Performance)
  • 9:20 p.m. - Stars & Stripes Forever (4 p.m. / 7 p.m. Performance)

Thursday, January 23 at Elgin Community College

  • 4 p.m. - Folk Song Medley (1 p.m. Performance)
  • 4:15 p.m. - Folk Song Medley (4 p.m. Performance)
  • 4:30 p.m.  - Footsteps Following/Take Me Out to the Ball Game (1 p.m. Performance)
  • 4:40 p.m. - Footsteps Following/Take Me Out to the Ball Game (4 p.m. Performance)
  • 4:50 p.m. - Footsteps Following/Take Me Out to the Ball Game (7 p.m. Performance)
  • 5 p.m. -  Central Park Ride (1 p.m. Performance)
  • 5:10 p.m. - Central Park Ride (4 p.m. Performance)
  • 5:20 p.m. ­- Central Park Ride (7 p.m. Performance)
  • 5:30 p.m. - All-Star Marching Band (1 p.m. Performance)
  • 5:40 p.m. - All-Star Marching Band (4 p.m. Performance)
  • 5:50 p.m. - All-Star Marching Band (7 p.m. Performance)
  • 6 p.m. - In the Hall of the Mountain King/Rock Around the Clock (1 p.m. Performance)
  • 6:15 p.m. - In the Hall of the Mountain King/Rock Around the Clock (4 p.m. Performance)
  • 6:30 - In the Hall of the Mountain King/Rock Around the Clock (7 p.m. Performance)
  • 6:45 p.m. - Sneaky Fox Boogie/Arabian Nights (1 p.m. Performance)
  • 7 p.m. - Sneaky Fox Boogie/Arabian Nights (7 p.m. Performance)
  • 7:15 p.m. - Heart and Soul/Raiders March (1 p.m. Performance)
  • 7:30 p.m. - Heart and Soul/Raiders March (4 p.m. Performance)
  • 7:45 p.m. - Heart and Soul/Raiders March (7 p.m. Performance)

Friday, January 24 at Elgin Community College

  • 4 p.m. - Crocodile Rock/Latin Rhythms (1 p.m. Performance)
  • 4:20 p.m. - Crocodile Rock/Latin Rhythms (4 p.m. Performance)
  • 4:40 p.m. - Crocodile Rock/Latin Rhythms (7 p.m. Performance)
  • 5 p.m. - Champagne Toccata/Lady Gaga Fugue (1 p.m. Performance)
  • 5:20 p.m. - Champagne Toccata/Lady Gaga Fugue (4 p.m.  Performance)
  • 5:40 p.m. - Champagne Toccata/Lady Gaga Fugue (7 p.m. Performance)
  • 6 p.m. - Perpetual Commotion/Beethoven’s Fifth (1 p.m. Performance)
  • 6:25 p.m. - Perpetual Commotion/Beethoven’s Fifth (4 p.m. Performance)
  • 6:50 p.m. - Perpetual Commotion/Beethoven’s Fifth (7 p.m. Performance)
  • 7:15 p.m. - Jupiter (1 p.m. Performance)
  • 7:35 p.m. - William Tell Overture/Star Spangled Banner (1 p.m. Performance)
  • 7:55 p.m. - Malagueña (1 p.m. Performance)
  • 8:10 p.m. - Stars & Stripes Forever (1 p.m. Performance)
  • 8:25 p.m. - Jupiter (4 p.m. / 7 p.m.  Performance)
  • 8:45 p.m. - William Tell Overture/Star Spangled Banner (4 p.m. / 7 p.m.  Performance)
  • 9:05 p.m. - Malagueña (4 p.m. / 7 p.m.  Performance)
  • 9:20 p.m. - Stars & Stripes Forever (4 p.m. / 7 p.m. Performance)